Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 217, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 5, 2011, 5:58 PM CDT for Clay County, Hamilton County, Nebraska. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2011, 5:58 PM CDT (22:58 UTC)
- Expired
- Jul 5, 2011, 6:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clay County, NE, Hamilton County, NE
The radar
The Grand Island radar (KUEX), 61 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:04 PM CDT | HAIL 0.88 | 5 N Giltner, NE | HAIL LASTED ABOUT 10 TO 15 MINUTES AND RANGED FROM PEA TO NICKEL SIZE. |
| Jul 5, 6:05 PM CDT | HAIL 1.75 | 7 Ne Giltner, NE | |
| Jul 5, 6:16 PM CDT | HAIL 0.5 | 3 Ne Giltner, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 4:47 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 939 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
943
WUUS53 KGID 052258
SVRGID
NEC035-081-052330-
/O.NEW.KGID.SV.W.0217.110705T2258Z-110705T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
558 PM CDT TUE JUL 5 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 630 PM CDT
* AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR PHILLIPS...OR 12 MILES SOUTHEAST OF GRAND
ISLAND...AND MOVING SOUTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GILTNER AND AURORA AROUND 620 PM CDT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 318 AND 335.
LOCALLY HEAVY RAIN IN EXCESS OF 1 INCH WILL FALL ALONG INTERSTATE 80
AND HIGHWAY 34 ACROSS THE REACH OF HAMILTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4074 9783 4064 9783 4062 9809 4081 9828
4087 9828 4091 9817 4091 9805
TIME...MOT...LOC 2258Z 322DEG 8KT 4085 9814
WIND...HAIL <50MPH 1.00IN
$$2 follow-up statements
556
WWUS53 KGID 052314
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT TUE JUL 5 2011
NEC035-081-052330-
/O.CON.KGID.SV.W.0217.000000T0000Z-110705T2330Z/
CLAY NE-HAMILTON NE-
614 PM CDT TUE JUL 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HAMILTON AND NORTHEASTERN CLAY COUNTIES UNTIL 630 PM CDT...
AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR GILTNER...OR 16 MILES SOUTHEAST OF GRAND
ISLAND...MOVING SOUTHEAST AT 20 MPH.
IN ADDITION...NICKEL SIZE HAIL WAS REPORTED 5 MILES NORTH OF GILTNER
SHORTLY AFTER 6 PM. THIS STORM WILL SLIP SOUTH OF INTERSTATE 80 BY
620 OR 625 PM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STOCKHAM AROUND 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4074 9783 4064 9783 4062 9809 4081 9828
4087 9828 4091 9817 4091 9805
TIME...MOT...LOC 2313Z 314DEG 15KT 4080 9807
WIND...HAIL <50MPH 1.00IN
$$333
WWUS53 KGID 052329
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
629 PM CDT TUE JUL 5 2011
NEC035-081-052339-
/O.EXP.KGID.SV.W.0217.000000T0000Z-110705T2330Z/
CLAY NE-HAMILTON NE-
629 PM CDT TUE JUL 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HAMILTON AND
NORTHEASTERN CLAY COUNTIES WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
SOME DIME TO PENNY SIZE HAIL AND BRIEF HEAVY RAIN IS STILL POSSIBLE
WITH THIS STORM IN SOUTHERN HAMILTON AND NORTHERN CLAY COUNTIES.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 4074 9783 4064 9783 4062 9809 4081 9828
4087 9828 4091 9817 4091 9805
TIME...MOT...LOC 2329Z 314DEG 15KT 4075 9801
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:40 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 5, 3:40 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 340 PM CDT TUE JUL 5 2011 .SHORT TERM...A QUASI STATIONARY FRONTAL BOUNDARY JUST SOUTH OF THE NEBRASKA/SOUTH DAKOTA LINE THIS AFTERNOON...IS FINALLY SHOWING SOME SIGNS OF SAGGING SOUTHWARD THE PAST HOUR. PLENTY OF INSTABILITY OF AHEAD OF THIS BOUNDARY WITH LITTLE INHIBITION TO SPEAK OF...SHOULD ALLOW FOR THE DEVELOPMENT OF SOME LOCALLY STRONG TO SEVERE THUNDERSTORMS NEAR THE BOUNDARY AS IT PROGRESSES SOUTHWARD THROUGH THE EVENING HOURS. CONVECTION HAS ALREADY BEGUN TO SHOW SOME SIGNS OF INTENSIFICATION JUST TO THE NORTH OF THE LOCAL AREA THE PAST HALF HOUR OR SO...AND EXPECT FURTHER ENHANCEMENT AS THE BOUNDARY PUSHES INTO VERY UNSTABLE AIR TO THE SOUTH. EVENTHOUGH FREEZING LEVELS ARE RELATIVELY HIGH THIS AFTERNOON...EXPECT SOME POTENTIALLY LARGE HAIL WITH THE STRONGEST STORMS ALONG WITH VERY GUSTY WINDS. WITH THIS BOUNDARY EXPECTED TO BE VERY SLOW MOVING AND ADDITIONAL STORMS EXPECTED TO FIRE UP AND ORGANIZE ALONG THE BOUNDARY TO THE WEST OF THE LOCAL AREA...EXPECT ACTIVE WEATHER TO PERSIST INTO THE OVERNIGHT HOURS TONIGHT. FORECAST FOR WEDNESDAY IS A BIT TRICKY AS IT WILL BE SOMEWHAT DEPENDENT ON THE EXACT LOCAL OF AFOREMENTIONED FRONTAL BOUNDARY. WITH THINKING THAT THIS FRONT WILL BE ACROSS CENTRAL OR SOUTHERN KANSAS BY THE AFTERNOON HOURS WEDNESDAY...KEPT HIGHEST POPS TO THE SOUTH...ALBEIT SUFFICIENT INSTABILITY AND MOISTURE WILL BE IN PLACE TO JUSTIFY AT LEAST CHANCE POPS ACROSS THE ENTIRE FORECAST AREA DURING THE DAY. SHOWER ACTIVITY IS THEN EXPECTED TO INCREASE AGAIN OVERNIGHT WEDNESDAY INTO EARLY THURSDAY MORNING AS FORCING FROM THE LOW LEVEL JET SHOULD HELP INCREASE COVERAGE OF STORMS ACROSS THE LOCAL AREA. .LONG TERM...THURSDAY THROUGH TUESDAY. ITS JULY AND THE WEATHER WILL GENERALLY REFLECT THAT. AN UPPER LEVEL RIDGE ACROSS THE SOUTHERN U.S. WILL GRADUALLY BUILD UPPER HEIGHTS INTO THE REGION THIS WEEKEND. BY EARLY NEXT WEEK...THE FORECAST AREA IS AGAIN CLOSE ENOUGH TO A WEAK SOUTHWEST FLOW WHICH MAY BRING A LITTLE BETTER SHOT FOR RAINFALL. FIRST...THERE IS PRETTY GOOD UNIFORMITY AMONGST MODELS THURSDAY WILL SEE LINGERING SHOWERS/ISOLATED THUNDERSTORMS GRADUALLY WORKING EAST/SOUTHEAST OF THE FORECAST AREA BY MID/LATE AFTERNOON. OVERALL TIMING IS CONFINED TO THE DAYTIME AREAS...WITH THE BEST SHOT FOR RAIN IN THE FAR SOUTHEAST FORECAST AREA. WITH THE PRECIPITATION AND CLOUDS TEMPERATURES WILL HOLD BELOW NORMAL AND IN THE MIDDLE 80S ON AVERAGE. UPPER RIDGING INCREASES HEIGHTS SLIGHTLY FRIDAY/SATURDAY...AND THIS WAS VIEWED AS A DRIER PERIOD THAN PREVIOUSLY FORECAST. ANY STORMS ALONG THE WESTERN HIGH PLAINS WILL MIGRATE EAST...BUT STRUGGLE TO REACH EVEN CENTRAL NEBRASKA. HAVE SCALED BACK RAIN CHANCES BOTH FRIDAY AND SATURDAY. ON LATE SUNDAY...A WEAK SURFACE TROUGH/BOUNDARY MAY FINALLY MAKE IT FAR ENOUGH EAST AND INTO THE FORECAST AREA AS THE UPPER FLOW BECOMES A LITTLE MORE SOUTHWESTERLY IN NATURE. THIS THINKING LINGERS INTO THE MONDAY/TUESDAY...AND SO THERE ARE A LITTLE BETTER...BUT NOT MUCH BETTER...CHANCE FOR THUNDERSTORMS IN THE FORECAST FOR THIS TIME FRAME. OVERALL...ITS A PRETTY STANDARD EARLY...VERY WARM...GENERALLY MUGGY EARLY JULY WEEKEND. AS HEIGHTS RISE...TEMPERATURES WILL BE ON THE RISE AS WELL BY SATURDAY. TRIPLE DIGIT HEAT WILL BE COMMON AGAIN ACROSS THE SOUTHERN FORECAST AREA...WITH PLENTY OF 90S ELSEWHERE. TEMPERATURES MAY SLIDE BACK SOME SOME ACROSS THE NORTHERN FORECAST AS THE SURFACE TROUGH SAGS INTO NORTHERN AREAS. && .PREV DISCUSSION... /ISSUED 1253 PM CDT TUE JUL 5 2011/ AVIATION...18Z KGRI TAF. A COLD FRONT IS EXPECTED TO SAG SOUTHWARD OVER THE NEXT FEW HOURS...BRINGING A CHANCE OF A VCTS OR TSRA TO KGRI BY 05/22Z. TEMPO MVFR CIGS WILL BE POSSIBLE AS THIS FRONT PASSES BY FROM 05/22Z-06/02Z IN A PASSING TSRA. MAY SEE A SECOND ROUND OF CONVECTION TOWARDS EARLY MORNING...HOWEVER CONFIDENCE IS NOT AS HIGH WITH THIS...SO CONTINUED WITH JUST A PROB 30 GROUP AT THIS TIME. FOR WEDNESDAY...CLOUDY AND OCCASIONALLY SHOWERY WEATHER IS EXPECTED FOR MUCH OF THE DAY AS ADDITIONAL CONVECTION ATTEMPTS TO DEVELOP BEHIND THIS EVENINGS COLD FRONT. WINDS WILL GENERALLY BE LESS THAN 15 KTS THROUGH THE TIME PERIOD...SHIFTING FROM SOUTHEASTERLY TO MORE EASTERLY THIS EVENING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM/AVIATION...ROSSI LONG TERM...MORITZ
Hazardous weather outlook, Jul 5, 5:47 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 547 PM CDT TUE JUL 5 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 061200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 547 PM CDT TUE JUL 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP NEAR A QUASI STATIONARY FRONTAL BOUNDARY THAT WILL GRADUALLY SAG SOUTH FROM NEBRASKA INTO KANSAS DURING THE EVENING AND OVERNIGHT HOURS. SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH LATE EVENING. SOME OF THESE THUNDERSTORMS MAY PRODUCE WIND GUSTS TO AROUND 70 MPH...HAIL TO THE SIZE OF GOLFBALLS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA DURING THE DAY ON WEDNESDAY...SOME OF WHICH MAY BE ON THE STRONGER SIDE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. LINGERING...NON SEVERE...AND LESS WIDESPREAD THUNDERSTORMS ARE EXPECTED DURING THE DAY THURSDAY. A TYPICAL SUMMER PATTERN THEN SETS UP FOR THE REMAINDER OF THE OUTLOOK PERIOD WITH SMALL CHANCES FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH MONDAY. INITIALLY...THE BEST SHOT FOR ANY LATE AFTERNOON AND EVENING STORM DEVELOPMENT WILL GENERALLY BE WEST OF HIGHWAY 281. BY SUNDAY NIGHT AND MONDAY...AN INCREASED RISK FOR THUNDERSTORMS WILL SLIDE FURTHER SOUTHEAST...AND GENERALLY IMPACT THE ENTIRE OUTLOOK AREA. HOT TEMPERATURES OF NEAR 100 DEGREES ARE FORECAST FOR SATURDAY THROUGH MONDAY ACROSS NORTH CENTRAL KANSAS...AND FAR SOUTHERN NEBRASKA...WITH HEAT INDEX VALUES OF 98 TO 103 DEGREES EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Local storm report, Jul 5, 5:34 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
534 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG OSCEOLA 41.18N 97.55W
07/05/2011 POLK NE CO-OP OBSERVER
A LARGE LIMB FELL ON GARAGE RESULTING IN ROOF DAMAGE.
&&
NWSLocal storm report, Jul 5, 5:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
547 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG WACO 40.90N 97.46W
07/05/2011 YORK NE NWS EMPLOYEE
MODERATE TREE DAMAGE IN THE TOWN OF WACO. MANY TREE
BRANCHES DOWN WITH SOME A FOOT IN DIAMETER OR BIGGER.
&&
NWSLocal storm report, Jul 5, 5:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
548 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HEAVY RAIN OSCEOLA 41.18N 97.55W
07/05/2011 M4.20 INCH POLK NE CO-OP OBSERVER
4.20 INCHES OF RAINFALL IN TOWN SINCE 4 PM. RAINFALL HAS
SINCE STOPPED.
&&
NWSLocal storm report, Jul 5, 5:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
550 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 2 NE HAMPTON 40.90N 97.86W
07/05/2011 E1.75 INCH HAMILTON NE EMERGENCY MNGR
QUARTER TO GOLF BALL SIZE HAIL.
&&
NWSLocal storm report, Jul 5, 5:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
552 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HEAVY RAIN 5 N OSCEOLA 41.25N 97.55W
07/05/2011 M4.10 INCH POLK NE LAW ENFORCEMENT
4.10 INCHES OF RAINFALL 5 MILES NORTH OF OSCEOLA SINCE 4
PM. RAINFALL HAS SINCE STOPPED.
&&
NWSLocal storm report, Jul 5, 5:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
553 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 3 NE SHELBY 41.22N 97.39W
07/05/2011 E0.50 INCH POLK NE CO-OP OBSERVER
HAIL FELL FROM 415 TO 417 ALONG WITH HEAVY RAIN.
0423 PM TSTM WND GST OSCEOLA 41.18N 97.55W
07/05/2011 E60.00 MPH POLK NE CO-OP OBSERVER
NICKEL SIZE HAIL
0426 PM HAIL OSCEOLA 41.18N 97.55W
07/05/2011 E1.00 INCH POLK NE CO-OP OBSERVER
0431 PM HAIL OSCEOLA 41.18N 97.55W
07/05/2011 E1.50 INCH POLK NE LAW ENFORCEMENT
0435 PM HAIL OSCEOLA 41.18N 97.55W
07/05/2011 E1.50 INCH POLK NE CO-OP OBSERVER
0458 PM TSTM WND GST BENEDICT 41.01N 97.61W
07/05/2011 E60.00 MPH YORK NE PUBLIC
ESTIMATED 60 MILE PER HOUR WIND WITH THUNDERSTORM AND
HEAVY RAIN. VISIBILITY HAS BEEN REDUCED TO ABOUT A BLOCK.
0520 PM HEAVY RAIN OSCEOLA 41.18N 97.55W
07/05/2011 E0.00 INCH POLK NE NWS EMPLOYEE
2.25 INCHES OF RAIN IN PAST HOUR.
0525 PM TSTM WND DMG WACO 40.90N 97.46W
07/05/2011 YORK NE NWS EMPLOYEE
MODERATE TREE DAMAGE IN THE TOWN OF WACO. MANY TREE
BRANCHES DOWN WITH SOME A FOOT IN DIAMETER OR BIGGER.
0525 PM HEAVY RAIN OSCEOLA 41.18N 97.55W
07/05/2011 M3.66 INCH POLK NE CO-OP OBSERVER
3.66 INCHES OF RAINFALL SINCE 4 PM AND STILL RAINING
HEAVILY.
0527 PM TSTM WND GST 3 S WACO 40.85N 97.46W
07/05/2011 E60.00 MPH YORK NE NWS EMPLOYEE
0534 PM TSTM WND DMG OSCEOLA 41.18N 97.55W
07/05/2011 POLK NE CO-OP OBSERVER
A LARGE LIMB FELL ON GARAGE RESULTING IN ROOF DAMAGE.
0545 PM HEAVY RAIN OSCEOLA 41.18N 97.55W
07/05/2011 M4.20 INCH POLK NE LAW ENFORCEMENT
4.20 INCHES OF RAINFALL IN TOWN SINCE 4 PM. RAINFALL HAS
SINCE STOPPED.
0547 PM HAIL 2 NE HAMPTON 40.90N 97.86W
07/05/2011 E1.75 INCH HAMILTON NE EMERGENCY MNGR
QUARTER TO GOLF BALL SIZE HAIL.
0549 PM HEAVY RAIN 5 N OSCEOLA 41.25N 97.55W
07/05/2011 M4.10 INCH POLK NE LAW ENFORCEMENT
4.10 INCHES OF RAINFALL 5 MILES NORTH OF OSCEOLA SINCE 4
PM. RAINFALL HAS SINCE STOPPED.
&&
NWSThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 4:09 PM CDT | Special Weather Statement | GID | Polk | 51 min |
| Jul 5, 4:17 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 28 min |
| Jul 5, 4:32 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 43 min |
| Jul 5, 4:44 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 31 min |
| Jul 5, 5:01 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 44 min |
| Jul 5, 5:03 PM CDT | Tornado Warning | GID | York | 27 min |
| Jul 5, 5:25 PM CDT | Flash Flood Warning | GID | Polk, York | 6 hr |
| Jul 5, 5:28 PM CDT | Severe Thunderstorm Warning | GID | York | 17 min |
| Jul 5, 5:44 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Hamilton, Polk, York | 37 min |
| Jul 5, 6:32 PM CDT | Special Weather Statement | GID | Clay, Fillmore | 43 min |
| Jul 5, 6:56 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.